# SDR COMA0160654

- Difficulty date: August 24, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,204 hours, 11,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5557. CREW MEMBER DISCOVERED EMERGENCY EXIT LIGHTING AT ROW 8D INOPERATIVE.  REMOVED, CLEANED AND RE-INSTALLED CONNECTOR FOR AFFECTED LIGHTING.
